MathSciNet Relay Station
MathSciNet bibliographic data
MR2249772 (2007g:82029) 82B44 (47B80 47N55 81Q10)
van der Hofstad, Remco; König, Wolfgang; Mörters, Peter The universality classes in the parabolic Anderson model. Comm. Math. Phys. 267 (2006), no. 2, 307–353.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement